# SDR QXEA200701338

- Difficulty date: August 16, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 10,242 hours, 9,568 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Irs
- Condition: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2419: IRS ALIGN FAULT AFTER ATTEMPTING ALIGNMENT.  RECEIVED CPU PMC MESSAGE.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE PERFORMED IRS OPS TEST.  CHECKS GOOD IAW Q400 TAC 6343508.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
